# SDR IPXA2019062443649

- Difficulty date: June 6, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Tube
- Part number: A261090111200
- Part serial: NSN
- Condition: Cracked
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR46-42 SMOKE DETECTOR TUBE IS CRACKEDREPAIRED PER DUCT REPAIR MANUAL DRM
